# SDR FDEA202402090139

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N299FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64059
- Aircraft time: 6,601 hours, 3,312 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4103422G
- Part serial: 000469
- Condition: Cracked
- Location: Rt Nr 10 Slat
- Component: Slat, Boeing
- Component part number: 114T4103422G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT NR 10 SURFACE OUTERSIDE AREA LEADING EDGE CRACKED.  RH WING, SLAT NO. 10 SURFACE OUTER SIDE AREA LEADING EDGE SKIN , CRACK WAS REPAIRED.   I.A.W. SRM 57-43-01-2R FIG.201 REPAIR 2 SHET 1-3 REV 88.
